• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

twiching

  1. EllieBelly86

    muscle twiching. is this medication??

    I have muscle twiching in my legs and arms I'm so aware of it now and my anxiety I think may b making it worse. In so scared I have a brain tumour. I'm on qutiapine 100mg sertraline 100mg sodium valporate 1000mg and diazepam prn, do u think it's just my medication causing this as on alot of...
Top